# SDR SWIA202157656

- Difficulty date: March 1, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AFT CABIN BELOW FLOOR FRAME SECTOR FS 969 IS CORRODED ON ITS WEB AND FLANGE BETWEEN STRINGERS 27 AND 26R.     (C-CHECK RO 4/21/2021)    REPLACED FRAME P/N SH670-37072-1 AT FS 969.00 AS PER CRJ 700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND DRAWING SH670-37060 REV G. SKYWEST TASK CARD 51-900-1002-SKY AND M-337 COMPLIED WITH. PRESSURE CHECK GOOD.
